MAUDE Adverse Event Report: COVIDIEN SURGICAL V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN SURGICAL V-LOC 180; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCL0345
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlocl0345, vlocl0345 v-loc* 180 2-0 grn 23 cm gs21 (lot # a5c2263vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a procedure, while closing of the vagina top, the two sutures broke while suturing.An additional new suture was used without issue.The surgical time was extended by 5 minutes.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
D10 concomitant product: vlocl0345, vlocl0345 v-loc* 180 2-0 grn 23cm gs21 (lot # a5c2263vy) additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Two device with the appropriate packaging and eight sealed representative samples were available for evaluation.Visual inspection of the opened samples revealed two needles and two sutures, with the sutures returned broken at the needle attachment points and measured using an aluminum rule.A tactile and microscopic inspection of the sutures was performed for both opened and representative samples, and no abnormalities were observed.The breather pouches and foil pouches were also inspected, and no damage or visual abnormalities were identified.Functional testing of the representative samples noted that the breathable pouch was opened without any tears in the tyvek packaging, and the sutures were removed from the retainers without difficulty.Each suture was fed through its loop end and pulled until a small loop was formed.The suture ends were loaded onto an instron machine by looping the newly formed loop around a mounting pin attached to manual grips and clamping one end with a cord yarn grip.No suture breaking or fraying was observed during handling or loading.The instron then pulled the s uture until the suture broke or the loop failed.The breaking point load force was measured and found to meet the minimum mean and minimum individual specifications.Based on the results of the laced-through loop test, the representative samples were deemed satisf actory.It was reported that the two sutures broke during suturing.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-LOC 180
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key23952197
Report Number1219930-2026-00024
Device Sequence Number10750491
Product Code GAM
UDI-Device Identifier10884521131040
UDI-Public(01)10884521131040(17)280229(10)A5C2263VY(20)01
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K091087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVLOCL0345
Device Catalogue NumberVLOCL0345
Device Lot NumberA5C2263VY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE NOTE ON H11; SEE H11
Patient SexUnknown